# SDR P5CA2009111201611

- Difficulty date: November 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 35,314 hours, 5,799 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND DEPRESSOR SEAL DAMAGE ON MAIN DECK SIDE CARGO DOOR FWD SIDE APPROX 1.5 IN X 0.5 IN.  TIME LIMITED REPAIR ACCOMPLISHED AS PER EO 4453A307.  FAA 8110-3 ISSUED 12 NOV 09.  DVI REQUIRED EVERY FLIGHT CYCLE WITH PERMANENT REPAIR TO BE ACCOMPLISHED AT NEXT A-CHECK.
